# SDR SWAA2025081199075

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 25,342 hours, 12,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS AT ROWS 20ABC;13ABC INOP.   R&R PASSENGER CABIN EMERGENCY LIGHT BATTERY PACKS AT ROWS 20ABC;7ABC 33-51-06. ROW 13ABC BATTERY BACK GOOD.
